Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
peachplumpear

bad reactions to bp

I have been slathering the bp on the last couple of days.

my back has always been a problem area, but it's never broken out as much as it has today. I don't think I've ever seen it this badly. I've been using lots of bp spot treatments on it. Did I use too much? Or can bp have a bad reaction & cause more breakouts???

Share this post


Link to post
Share on other sites

BP is used to kill acne bacteria. However, the bacteria grows resistant to BP after repeated use. BP produces free radical which causes skin discoloration, the brown/red/black marks after acne is long gone. I would avoid BP based anti-acne and go with some others non-bp based products.

Share this post


Link to post
Share on other sites

BP is used to kill acne bacteria. However, the bacteria grows resistant to BP after repeated use. BP produces free radical which causes skin discoloration, the brown/red/black marks after acne is long gone. I would avoid BP based anti-acne and go with some others non-bp based products.

:lol::lol::lol::lol:

thats the funniest post ive read for ages :clap:

theres nothing wrong with BP and "the bacteria grows resistant to BP after repeated use" is total bs :lol:

some people on this forum have been using dans BP for years! and its kept them super clear and there perfectly fine.

mbil - all your posts seem to be premoting a website which is probably yours with that so called miracle cure :whistle:

BP is the best acne treatment ive ever used and will continue to use :D

Share this post


Link to post
Share on other sites

I have been reading this forum for my own acne problem for long, but have not contributed to it. I used BP and have marks. If BP is the best, why then are there so many complains on this forum about skin marks and dryness after using it?

Also, if it is really "the best", it should stop your acne problem, why do you "will continue to use"? Why some "have been using BP for years"? I just don't get it.

BP does not "cause" the marks. I have YEARS worth of nasty hyperpigmentation (those red/brown marks) from BEFORE I started using BP. In my opinion, BP has solved most of this problem for me by stopping the acne that causes it.

As for why you must continue to use it ...there is no "cure" for acne. If there was, we wouldn't be on this site. :D Any regimen to stop acne must be continuous (for most people) - as soon as you stop, the acne returns. That's just a fact of life, and it's true whether you use BP or SA or Differin or what-have-you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×